# SDR DALA2022031501698

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - VERTICAL STIFFENER CRACK INDICATION FOUND ON FRAME 4 RH. CORRECTIVE ACTION: REPAIR ON FRAME 4 RH VERTICAL STIFFENER LOWER ATTACHMENT IN COCKPIT IS TO BE ACCOMPLISHED ON AMDS CARD 5311. (2156834)
